Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 20, NWS Springfield, MO

May 8, 2024Benton County, Morgan County, Missouri

NWS Springfield, MO issued this flash flood warning at May 8, 2024, 9:00 AM CDT for Benton County, Morgan County, Missouri. It was in force for 6 hr. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2024, 9:00 AM CDT (14:00 UTC)
Expired
May 8, 2024, 3:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 110 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 9:08 AM CDTFLASH FLOOD2 W Lincoln, MOFlooding on Highway C west of Lincoln.
May 8, 9:08 AM CDTFLASH FLOOD2 W Lincoln, MOFlooding on Highway C west of Lincoln.
May 8, 9:08 AM CDTFLASH FLOOD3 Se Ionia, MOFlooding on Highway 65 and Sieving Rd west of Cole Camp.
May 8, 9:08 AM CDTFLASH FLOOD3 Se Ionia, MOFlooding on Highway 65 and Sieving Rd west of Cole Camp.
May 8, 10:03 AM CDTFLASH FLOOD3 Sw Stover, MOEmergency management reported Highway FF was flooded.
May 8, 10:03 AM CDTFLASH FLOOD3 Sw Stover, MOEmergency management reported Highway FF was flooded.
May 8, 10:03 AM CDTFLASH FLOODStover, MOEmergency management reported Highway 52 and 135 flooded.
May 8, 10:03 AM CDTFLASH FLOODStover, MOEmergency management reported Highway 52 and 135 flooded.
May 8, 10:17 AM CDTFLASH FLOOD3 Sse Cole Camp, MOMODOT reports Route B is closed south of Cole Camp is closed due to flooding.
May 8, 10:17 AM CDTFLASH FLOOD3 Sse Cole Camp, MOMODOT reports Route B is closed south of Cole Camp is closed due to flooding.
May 8, 10:44 AM CDTFLASH FLOOD1 Se Florence, MOMODOT reports Highway BB southeast of Florence is closed due to flooding.
May 8, 10:44 AM CDTFLASH FLOOD1 Se Florence, MOMODOT reports Highway BB southeast of Florence is closed due to flooding.
May 8, 11:40 AM CDTFLASH FLOOD3 Sse Cole Camp, MOImage via social media of Highway B flooded south of Cole Camp.
May 8, 11:40 AM CDTFLASH FLOOD3 Sse Cole Camp, MOImage via social media of Highway B flooded south of Cole Camp.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
727 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

868 
WGUS53 KSGF 081400
FFWSGF
MOC015-141-082000-
/O.NEW.KSGF.FF.W.0020.240508T1400Z-240508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
900 AM CDT Wed May 8 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Northern Benton County in central Missouri...
  Morgan County in central Missouri...

* Until 300 PM CDT.

* At 900 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1 and 3 inches of rain have fallen. The expected rainfall rate is 
  1 to 2 inches in 1 hour. Additional rainfall amounts up to 2 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Versailles, Lincoln, Cole Camp, Stover, Barnett, Syracuse, 
  Crockerville, Florence, Mora, Brandon, Palo Pinto, Lake of The 
  Ozarks and Truman Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3851 9351 3851 9329 3854 9329 3853 9307
      3869 9306 3868 9284 3860 9284 3843 9262
      3836 9263 3835 9264 3832 9307 3833 9352

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

JD
2 follow-up statements
951 
WGUS73 KSGF 081431
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
931 AM CDT Wed May 8 2024

MOC015-141-082000-
/O.CON.KSGF.FF.W.0020.000000T0000Z-240508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton MO-Morgan MO-
931 AM CDT Wed May 8 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS 
AFTERNOON FOR NORTHERN BENTON AND MORGAN COUNTIES...

At 931 AM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 1 
and 3 inches of rain have fallen. The expected rainfall rate is 1 to 
2 inches in 1 hour. Additional rainfall amounts up to 2 inches are 
possible in the warned area. Flash flooding is already occurring. 
Law enforcement reported flooding at Highway 65 and Sieving Road 
west of Cole Camp and Highway C west of Lincoln.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Versailles, Lincoln, Cole Camp, Stover, Barnett, Syracuse, 
  Crockerville, Florence, Mora, Brandon, Palo Pinto, Lake of The 
  Ozarks and Truman Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3851 9351 3851 9329 3854 9329 3853 9307
      3869 9306 3868 9284 3860 9284 3843 9262
      3836 9263 3835 9264 3832 9307 3833 9352

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

JD
323 
WGUS73 KSGF 081529
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1029 AM CDT Wed May 8 2024

MOC015-141-082000-
/O.CON.KSGF.FF.W.0020.000000T0000Z-240508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton MO-Morgan MO-
1029 AM CDT Wed May 8 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS 
AFTERNOON FOR NORTHERN BENTON AND MORGAN COUNTIES...

At 1029 AM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 1 
and 3 inches of rain have fallen. Additional rainfall amounts up to 
1 inch are possible in the warned area. Flash flooding is already 
occurring. MODOT reports Route B south of Cole Camp is closed due to 
flooding.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Versailles, Lincoln, Cole Camp, Stover, Barnett, Syracuse, 
  Crockerville, Florence, Mora, Brandon, Palo Pinto, Lake of The 
  Ozarks and Truman Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3851 9351 3851 9329 3854 9329 3853 9307
      3869 9306 3868 9284 3860 9284 3843 9262
      3836 9263 3835 9264 3832 9307 3833 9352

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

JD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 8, 6:48 AM CDT, 2 hours 12 minutes earlier. Its key messages:

  • Severe thunderstorms expected today with very large hail up to the size of baseballs, damaging winds up to 60-80 mph, and tornadoes. First round in the morning to mid afternoon with round two in the late afternoon and evening. Highest potential for severe storms along and southeast of a Joplin to Warsaw line.
  • Localized heavy rainfall may result in flooding, especially for areas northeast of a line from Stockton to Marshfield to Eminence. A Flood Watch has been issued for this area, where storms may drop 1 to 3 inches of rain with locally higher amounts of 3 to 6 inches.
  • Drier and cooler conditions for late week and weekend.
Area forecast discussion, May 8, 6:48 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
648 AM CDT Wed May 8 2024

.KEY MESSAGES...

- Severe thunderstorms expected today with very large hail up to
  the size of baseballs, damaging winds up to 60-80 mph, and
  tornadoes. First round in the morning to mid afternoon with
  round two in the late afternoon and evening. Highest potential
  for severe storms along and southeast of a Joplin to Warsaw
  line.

- Localized heavy rainfall may result in flooding, especially
  for areas northeast of a line from Stockton to Marshfield to
  Eminence. A Flood Watch has been issued for this area, where
  storms may drop 1 to 3 inches of rain with locally higher
  amounts of 3 to 6 inches.

- Drier and cooler conditions for late week and weekend.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 430 AM CDT Wed May 8 2024

Focus is on potential for significant severe weather this
morning through this evening. Expecting two rounds of severe
storms:

Round 1: Strong southerly flow is pulling moisture northward
quickly. A cloud deck can be seen on satellite over southeast OK
into central AR, which will arrive over the southern CWA around
11Z, which is right in line with what models have been showing.
This moisture, along with the nose of the strong LLJ moving
east toward the area and a surface warm front will be the
catalyst for the development of elevated thunderstorms as early
as 6 AM over the western CWA.

Models show uncapped elevated instability rapidly developing
early this morning, with 2,000-3,000 J/kg of CAPE developing by
12Z when lifting from the 850mb. Expectation is for this
elevated convection to rapidly become severe with very large
hail (golf ball or larger) being the primary risk and damaging
winds being the secondary risk. Expect these storms to increase
in coverage and push east through the northern half of the CWA
this morning into mid afternoon as multicell clusters or
perhaps growing upscale to an MCS. These storms should stay
along and north of the warm front, which should stall in an
east-west orientation somewhere over the central CWA, but
confidence is limited in exact location. If storms don't form
into an MCS, there is a concern that storms sticking to the warm
front over the eastern CWA may be able to root near the surface
and ingest helicity from the front, resulting in a tornado
threat. This would be especially true if the front orients in a
straight west-east line or in a WNW-ESE line, which would cause
storms to move even more to the right of the right moving storm
motion today and increase storm relative inflow. If ideal storm
mode and frontal interaction occurs, significant tornadoes
could result but that is a very conditional threat. South of the
warm front, surface based storms should hesitate to form
through early to mid afternoon. However, if storms do develop
south of the front they could quickly become severe with
primarily a very large hail and damaging wind threat.

Guidance shows repeated development of elevated storms over
portions of central MO (NE CWA) this morning into the afternoon,
which may result in flooding. 00Z HREF LPMM shows potential for
locally up to 6 inches of rain through this afternoon. Have
issued a Flood Watch to cover this threat.

Round 2: A cold front will push through the area late today,
initiating additional convection over the western CWA late this
afternoon and pushing that through the southeastern CWA by
midnight tonight. These storms look to be more discrete
supercells that will have access to a very unstable environment
(SBCAPE of 3,000-4,000 J/kg) and deep layer shear around 50 kts.
Initially, wind fields will be more unidirectional, which will
favor baseball (if not larger) size hail and 60-80 mph winds as
the primary risks NW of I-44. Models have been trending slower
with the eastward progress of these storms, which is
problematic for areas SE of I-44 because we are also seeing a
trend to having better shear profiles in the evening and
potentially some backing surface winds. Latest RAP and HRRR
both show arcing hodographs that lead to 0-1km Helicity
increasing to 200-300 M2/S2 and Significant Tornado Parameter
values of 5-10. A lot could happen to disrupt this tornado
threat, but if ideal conditions present themselves as shown by
the RAP and HRRR, a significant tornado threat could result
south of I-44 this evening. Stay tuned for updates through the
day. Additional significant threats of baseball or larger hail
and 60-80 mph winds are also expected south of I-44.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 430 AM CDT Wed May 8 2024

Thursday through Saturday looks dry, with chances for rain
increasing Sunday into Tuesday. Temperatures will be near
normal.

&&

.AVIATION /12Z TAFS THROUGH 12Z THURSDAY/...
Issued at 647 AM CDT Wed May 8 2024

Will see a very dynamic situation play out today with multiple
rounds of thunderstorms moving through from early morning
through late evening. Severe thunderstorms with potential for
very large hail, 60-70 mph winds, and tornadoes will be
possible. Timing and coverage is a real challenge with this
setup, making the TAFs lower confidence. VFR conditions are
expected this evening into tonight behind the final round of
storms.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch from 10 AM CDT this morning through this evening
     for MOZ055>058-067>071-078>083-091-092-098.

&&

SHORT TERM...Titus
LONG TERM...Titus
AVIATION...Titus
Hazardous weather outlook, May 8, 3:13 AM CDT, 5 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
313 AM CDT Wed May 8 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090815-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
313 AM CDT Wed May 8 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Significant hail risk.
  Significant thunderstorm wind damage risk.
  Significant lightning risk.
  Elevated excessive rainfall risk

DISCUSSION...

Severe thunderstorms are likely this morning through this evening
with very large hail up to the size of baseballs, damaging winds
up to 60-80 mph, and tornadoes. The first round is expected in
the morning to mid afternoon with round two in the late afternoon
and evening. Highest potential for severe storms is along and
southeast of a Joplin to Warsaw line.

Localized heavy rainfall may result in flooding, especially for
areas northeast of a line from Stockton to Marshfield to Eminence.
A Flood Watch has been issued for this area, where storms may drop
1 to 3 inches of rain with locally higher amounts of 3 to 6
inches.

For more specific information, see www.weather.gov/sgf/dsspacket

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed today.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Titus

In the hours before

Local storm report, May 8, 8:46 AM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
846 AM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 AM     Hail             Ionia                   38.51N 93.32W
05/08/2024  M1.00 Inch       Benton             MO   Public

&&

FEH
Local storm report, May 8, 8:47 AM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
847 AM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 AM     Hail             3 WNW Cole Camp         38.49N 93.26W
05/08/2024  E1.00 Inch       Benton             MO   CO-OP Observer

            Also reported torrential rainfall with rates
            near 7 inches per hour.

&&

FEH
Local storm report, May 8, 8:51 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
851 AM CDT Wed May 8 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     Hail             2 SE Cole Camp          38.44N 93.18W
05/08/2024  E1.75 Inch       Benton             MO   Public

&&

FEH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 2:44 AM CDTFlood WatchSGFBenton, Camden, Cedar, Dallas, Dent, Hickory and 12 more19 hr
May 8, 8:06 AM CDTSevere Thunderstorm WarningSGFBenton24 min
May 8, 8:29 AM CDTSevere Thunderstorm Warning Destructive damage threatSGFBenton, Morgan46 min
May 8, 8:57 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFMorgan48 min
May 8, 9:08 AM CDTSevere Thunderstorm WarningSGFCamden, Miller37 min
May 8, 9:13 AM CDTSevere Thunderstorm Warning Considerable damage threatSGFMorgan32 min
May 8, 9:43 AM CDTSevere Thunderstorm WarningSGFMaries, Miller47 min
May 8, 10:15 AM CDTSpecial Weather StatementSGFMaries30 min
May 8, 10:21 AM CDTAreal Flood AdvisorySGFBenton, Maries, Miller, Morgan, Pulaski53 min
May 8, 10:27 AM CDTSevere Thunderstorm WarningSGFMaries, Phelps48 min
May 8, 11:14 AM CDTFlash Flood WarningSGFMaries, Miller, Morgan5 hr
May 8, 1:17 PM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon27 min
May 8, 1:39 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon51 min
May 8, 2:05 PM CDTAreal Flood AdvisorySGFBarton, Jasper4 hr
May 8, 2:19 PM CDTSevere Thunderstorm WarningSGFBenton, Cedar, Hickory, St. Clair41 min
May 8, 2:28 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarton, Cedar, Dade47 min
May 8, 2:35 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski40 min
May 8, 2:36 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFJasper, Newton54 min
May 8, 2:43 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper32 min
May 8, 2:50 PM CDTTornado WarningSGFNewton25 min
May 8, 2:57 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBenton, Camden, Dallas, Hickory, St. Clair33 min
May 8, 3:08 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski52 min
May 8, 3:10 PM CDTTornado WarningSGFNewton50 min
May 8, 3:13 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFCedar, Dade, Polk47 min
May 8, 3:28 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan47 min
May 8, 3:29 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFJasper, McDonald, Newton46 min
May 8, 3:41 PM CDTTornado WarningSGFDade, Polk49 min
May 8, 3:54 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Maries, Phelps, Pulaski51 min
May 8, 3:55 PM CDTTornado WarningSGFBarry, Lawrence, Newton50 min
May 8, 3:59 PM CDTFlash Flood WarningSGFJasper, Lawrence, Newton6 hr
May 8, 4:01 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton44 min
May 8, 4:02 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski26 min
May 8, 4:11 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarton49 min
May 8, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDallas, Laclede, Polk10 min
May 8, 4:23 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas37 min
May 8, 4:28 PM CDTTornado WarningSGFBarry, Christian, Lawrence, Stone47 min
May 8, 4:42 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton48 min
May 8, 4:43 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Phelps19 min
May 8, 4:52 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon38 min
May 8, 4:56 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFDent, Phelps49 min
May 8, 5:09 PM CDTTornado WarningSGFChristian, Stone30 min
May 8, 5:10 PM CDTFlash Flood WarningSGFMaries, Miller, Phelps, Pulaski6 hr
May 8, 5:24 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone51 min
May 8, 5:28 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFChristian, Greene, Webster47 min
May 8, 5:30 PM CDTSpecial Weather StatementSGFBenton30 min
May 8, 5:34 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton41 min
May 8, 5:38 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFChristian37 min
May 8, 5:46 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Stone, Taney44 min
May 8, 5:49 PM CDTSevere Thunderstorm WarningSGFBarry, Stone41 min
May 8, 5:53 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone6 hr
May 8, 6:02 PM CDTSpecial Weather StatementSGFBenton28 min
May 8, 6:05 PM CDTSevere Thunderstorm Warning Considerable damage threatSGFChristian, Douglas, Webster, Wright40 min
May 8, 6:27 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas17 min
May 8, 6:42 PM CDTSevere Thunderstorm Warning Destructive damage threatSGFDouglas, Howell, Texas, Wright48 min
May 8, 6:48 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney26 min

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.